Acta Scientific Medical Sciences (ISSN: 2582-0931)

Case Report Volume 4 Issue 9

Acute Toe Ischemia in a Patient Receiving Ergotamine

Wafa Skouri*

Internal Medicine Service, Mohamed Tahar Hospital, Maamouri, Nabeul, Tunisia

*Corresponding Author: Wafa Skouri, Internal Medicine Service, Mohamed Tahar Hospital, Maamouri, Nabeul, Tunisia.

Received: June 22, 2020; Published: August 18, 2020

×

Abstract

  We report a case of ischemia of the big toe secondary to taking ergotamine.   42 year-old women, non-smoker, with no medical history. The patient presented paresthesias and severe pain and of the left big toe. She admitted taking ergotamine tartrate to treat a new episode of headache as she had done previously during 2 years. The patient was diagnosed with arterial ischemia in relation with ergotism.   Cardiovascular manifestations of drug ergotism must be sought.

Keywords: Acute Toe Ischemia; Ergotamine

×

Citation

Citation: Wafa Skouri. “Acute Toe Ischemia in a Patient Receiving Ergotamine". Acta Scientific Medical Sciences 4.8 (2020): 33-35.




Metrics

Acceptance rate30%
Acceptance to publication20-30 days
Impact Factor1.403

Indexed In





News and Events


Contact US